Norms of inner derivations for multiplier algebras of C ∗ -algebras and group C ∗ -algebras, II
MetadataShow full item record
Archbold , R J , Kaniuth , E & Somerset , D W B 2015 , ' Norms of inner derivations for multiplier algebras of C ∗ -algebras and group C ∗ -algebras, II ' , Advances in Mathematics , vol. 280 , pp. 225-255 . https://doi.org/10.1016/j.aim.2015.04.019
NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ADVANCES IN MATHEMATICS, VOL 280, ISSUE (2015)DOI: 10.1016/j.aim.2015.04.019 This manuscript is distributed in accordance with the Creative Commons Attribution Non Commercial-No Derivs (CC BY-NC-ND 4.0) license, which permits others to distribute this work non-commercially provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc-nd/4.0/
Showing items related by title, author, creator and subject.
Archbold, Robert J.; Somerset, Douglas W. B. (2019-01-24)
Archbold, Robert J.; Somerset, Douglas W. B. (2020)
Archbold, Robert J.; Somerset, Douglas W. B. (2017-05)